Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 26, Number 3  


Corrections: “Pivotal-condensation algorithms for a $(2m+1)$-diagonal matrix”
V. P. Mayer
322
Estimate of the effect of round-off errors on the accuracy of elimination of variables in systems of linear inequalities
A. V. Lotov
323
Regularizing properties of the conjugate gradient method for ill-posed problems
A. S. Nemirovskii
332
A recursive algorithm for Padé–Hermite approximants
A. V. Sergeev
348
An approximation-iteration method of polynomial approximation for the solution of the Cauchy problem for ordinary differential equations
V. K. Dzyadyk
357
A method of accelerating iteration processes for the solution of difference equations
L. F. Yukhno
373
An optimal single-step algorithm for maximizing twice differentiable functions
O. R. Chuyan
381
A nonlinear elliptic problem with a complex spectrum of solutions
V. A. Galaktionov, S. P. Kurdyumov, S. A. Posashkov, A. A. Samarskii
398
Iterational methods of solving equations of gas dynamics
A. I. Zuev, V. G. Nikolaev
408
Variants of semantics of inaccurate data and the approximate performance of programs
S. A. Abramov, E. A. Kaz'mina, V. A. Kuklyaeva
417
Development of the Dantzig method in quadratic programming
V. A. Daugavet, A. V. Lazarev
430
An approach to the analysis of improper linear programming problems
V. D. Skarin
439
Optimal design of information systems by the parameter evolution method
V. A. Zhevnerov, I. D. Rodionov
449

Scientific communications
An efficient algorithm for solution of systems of difference equations with a block-tridiagonal matrix
M. A. Ivanov
458
Smooth approximation of Fermi–Dirac functions
N. N. Kalitkin, I. V. Ritus
461
Finite approximations of the method of spherical harmonics with various orders in space subdomains
V. P. Kutov, V. V. Smelov
465
A method for the nonlinear analysis of the sensitivity of mathematical models
V. I. Abramov, A. P. Kartashov, A. S. Roshal'
469

Scientific information
Apelblat A. Table of definite and infinite integrals. Amsterdam: Elsevier Scient. Publ. Co., 1983, X+458 p. (Book review)
M. K. Kerimov
475
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021